International Journal of Application or Innovation in Engineering & Management
An Inspiration for Recent Innovation & Research….
ISSN 2319 – 4847
www.ijaiem.org

Call for Paper, Published Articles, Indexing Infromation Soft β-Hausdroff spaces Via soft β-open sets, Authors : J.Subhashini , J.Sumithra Devi, Dr.C.Sekar, International Journal of Application or Innovation in Engineering & Management (IJAIEM), www.ijaiem.org
Volume & Issue no: Volume 4, Issue 2, February 2015

Title:
Soft β-Hausdroff spaces Via soft β-open sets
Author Name:
J.Subhashini , J.Sumithra Devi, Dr.C.Sekar
Abstract:
ABSTRACT This paper introduces soft -Hausdroff spaces in soft topological spaces via soft -open sets. The notations of interior and closure are generalized using these sets. In a soft topological space, a soft set is said to soft -open set if FE . A detail study is carried out on the soft -Hausdroff spaces. AMS subject classification (2010): 54A10, 54A05 and 06D72. Keywords: Soft β-open set, Soft β -closed sets, Soft β-derived set and soft β-Hausdroff spaces.
Cite this article:
J.Subhashini , J.Sumithra Devi, Dr.C.Sekar , " Soft β-Hausdroff spaces Via soft β-open sets " , International Journal of Application or Innovation in Engineering & Management (IJAIEM), Volume 4, Issue 2, February 2015 , pp. 034-038 , ISSN 2319 - 4847.
Full Text [PDF]                          Home